MAUDE Adverse Event Report: GN Hearing A/S GN Hearing; Hearing Aid, Air Conduction With Wireless Technology

GN Hearing A/S GN Hearing; Hearing Aid, Air Conduction With Wireless Technology
Model Number 22338175
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Estimated date of incident (b)(6) 2026.It was reported that when the user hears any loud noise, it sounds like a gun firing rapidly.A weekend it happened in the user's wood shop, and he cut his hand.Further follow up is expected.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation: technical investigation concluded: a device history record (dhr) review have been completed.No deviation or changes were found during manufacturing of the device manufacturer's investigation is ongoing.A final report will be submitted upon completion of the investigation this is an initial report.

Brand Name
GN Hearing
Common Device Name
Hearing Aid, Air Conduction With Wireless Technology
Manufacturer (Section D)
GN Hearing A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key50880994
Report Number3005650109-2026-00038
Device Sequence Number13217997
Product Code OSM
UDI-Device Identifier05708296269211
UDI-Public05708296269211
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number22338175
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale